# SDR DLL16954533

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1608988101
- Condition: Corroded
- Location: Bs 1423-1453
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN PANEL WAS CUT TO REMOVE CORROSION FROM STA 1423 TO 1453 AT STR 35.  REPAIRED PER DL ERA 272098-14.
